# SDR CA960909037

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Cracked
- Location: Lwr Oleo Clamp
- Part time: 3,525 hours
- Component: Cessna, 045100336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE A CRACK WAS FOUND AT THE WELD POINT WERE THE TUBE INTERSECTS THE LOWER OLEO STRUT CLAMP. RIGHT HAND TUBE WAS ESTIMATED WITH 50 PERCENT GOOD WELD.
